# SDR ASAA0380315

- Difficulty date: April 14, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 59133161
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND DURING 15K CHECK, RUDDER YAW DAMPNER ACTUATOR ATTACH BRACKET CORRODED.  REPLACED BRACKET PER MM 20-30-01.  (M)
